• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Not sure what to do. Medication problematic with diet.

#1
Hi.

Things have gotten on top of me, and I have been signed off work for a couple of weeks, to start.

I have been seeing a grief counselor and her opinion is I have Post Traumatic Stress. So she has suggested strongly the use of anit-depressant toget a handle on it before it runs away with me.

I saw my doctor, and she agreed.

So signed off work, I started the tablets two days ago -today will be day three.

They warned me it is a good 3-4 weeks before results, and that the side effects can be bothersome in the transition.

Well, I feel sick as a dog. Since the first evening I have had stomach cramps, and nausea and the intensity is increasing. I was up from 2:30 - 4:30am this morning doubled over in pain. The one thing that soothed it was a hot bath, but since moms accident I can no longer enjoy a long soaky bath. I am pretty sure the emptiness of my stomach is hot helping.

Today I have just felt completely ill, and bloaty, and windy (with no wind) and nauseaus.

I am afraid it is too hard without anything in my tum.

I don;t know what to do. I want to give them a chance, becuase I know myself, and when my father died it took me 10-12 years to get through grieiving, because I got emotionally stuck in it. I do not, and can not do that again. I just can't. There was no trauma with his, so this is a far more complicated period.

I do NOT want to stop abstinance - but am beginning to wonder if I will need to do LLLite (except its Exante, but you know)....so there is something in me to absorb this strong medication.

I dont want to because I want to get this over with. But if I feel like this every day, I am just going to be stuck in doors, and that will not help with my depression.

I want to be out, walking or swimming, thinking, remmebering, forgetting, etc., and I do not want to feel so sick.

<sigh> I don;t know what to do. :( :( :(
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
sounds terrible. really sorry to here this.

Now this is going to sound bad....but you can not fix lots of things at once especially things of the mind.

I doubt there are many people who aim to loose, weight AND stop smoking AND learn a new language etc etc. I woudl go for one thing at a time. Again sounds bad, but clearly it will be difficult for you to concentrate on you and your weight. whilst you are grieving, you will be tempted.

What is going to impact most on your life? Grief for me when my dad died was terrible, it stopped me sleeping, working, socialising etc etc. Now weight and health, they took a back seat...who cares about those (what seemed like superficial things).

Now eating is clearly a mental thing (otherwise you wouldnt be doing LL) as is is stress and grief, I do not think I could attack those two demons at once, I couldnt learn Spanish and French at the same time, so why would I be able to get round these two mental demons.

Now this is all very defeatist...but thats just how I would be. Not suggetsing you do the same.

Good luck, Time heals, LL will still be here when you are ready.

LL is one of the hardest yet simplist things I have ever done and it is life changing....but I have had to be mentally 100% devoted to it. If I had other serious things going on that made me 95% dedicated, I would not have been able to continue.

Sorry if this seems like im putting you off. its just where I would stand.

best of luck with overcoming your grief, horrid.
 
#3
Hi,

((())) I lost my dad last year so I know what you are going through (kinda). I too take AD's. I need to make sure I take them with my foodpack in the morning (Milkshake) or else I am in agony as well. Not sure if you were doing this or not but suggest trying that or taking it with a bar?

I would also say that your mental health is the most important thing just now and if that means taking a break from LL then you can do this and come back again. You might find that in a few weeks or so once you are used to the mediation you could start again.

Take care
 
#4
Thanks guys.

Thing is, I feel quite capable of dealing with this psychologically, now. I know I could do that part of it, and its only a matter of weeks that I need to do this....probably about 6 more. So that part I feel comfortable with.

But its so uncomfortable and painful, that if this doesn;t back off I am not sure I can cope with that for weeks.

I am really hoping it backs off. I went to bed today from 1:30 to 4:30, which is unheard of for me. I NEVER nap. But it has absolutely wiped me out. Again, something I hope passes. Yes - I do not want to feel as much mental pain as I have been feeling, but i also do not want to become a zombie.

I made some jelly today, and if my tummy continues to act up I will have a little, just so there is something IN there. I figure that is probably the most innocuous thing I could have. No calories, no real enjoyment, etc. lol

I do take my tablet with my bar. On Exante we only get 3 packs. Some suggested splitting them before, but that always made the portions too small to be mentally satisfying, but I may try that.

I really do not want to stop. And then start again. I want this to be my LAST visit to abstinance. Ever. SO realllllly want to find a way to see it through.

If it continues to be rough, I suppose my best option is to do the lither version, 2 packs and a lite protein/veg meal. But I really do not want to. I don't want to drag this out another 2 or 3 weeks - just want to get beyond it.

I have been on Anti-depressants before, once, but what I took then I felt no side effects at all. This is really rough. Do not feel like myself at all.

I will try and stick it out...but its going to be tough.

I have not been sick since I did LL in 2008, and I forgot how miserable it feels to be ill.

Fingers crossed.
 

RecoveringChocaholic

I'm going to be slim
#5
I really wish I could do or say something to make everything better for you
But all I can offer an ear if you need to vent
 

tracyd

"I WILL DO THIS"
#6
Hi BL
I agree with what Flex and Dove has said! and your health is more important honey, and if it means you have to take a break from LL then so be it, it will still be here when your fit and well to go back to it
Hope things improve for you honey, thinking of you xx
 
#7
really feeling for you hun. its such a hard decision to make esspecially as you want to get it done and out of the way never to be heard or seen again. you know your self and only you know what would be the right thing for you, think about it some, dont rush into making any decisions untill your 100% sure. will be thinking of you.
 

tracyd

"I WILL DO THIS"
#8
hey dazzle you well? havent seen you around for while
 
#9
Hey hun, have you spoken to your GP about the anti-depressants? There are different ones. Also, it is very early days.
Your system may get used to them.
I do hope you start to feel better soon.
I know what a determined lady you are.
xx
 
#10
Hi SB. Yeah, I know it takes a good 2-3 weeks for them to get in the system, and aclimate, etc. Its rough though. I really have felt so ill, there is no way I could have been at work through this. It's tkane the top right off me = I feel kind of flat and deflated, sleepy, stomach pain all the time, nothing tastes good (coffee, ciggerettes - my two favourite vices taste horrible)....but I am going to give it the time it needs. Side effects should subside. But man....unpleasant for sure!

Thanks hon.

xx
 

Foxtrot

Is back in the saddle!
#11
Deffo go to Dr's and discuss other AD's. When I had them I always felt awful and kept falling asleep usually with no warning and I had two very young children. Not good! I changed them, there are others that may suit you better.
 
#12
Hi hun
Unfortunately they will make you feel flat and dull won't they. They are trying to dull the mental pain you are feeling and they do exactly take the top off you.
What a good way to express it. I've never heard it described like that before.
Love ya hun xxx
:hug99:
 
#13
@ tracyd i've been ok hun, though not brilliant. on and off ll, stressed out with the usual drills of life i guess. ll does tend to keep u in a bit of a bubble i feel. but i'm a strong girl and been through much worse i will pick myself up, im sure.
 


Similar threads